Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 8, Number 3

All articles in this issue are freely accessible.

Characteristic cohomology of differential systems. I. General theory
Robert L. Bryant and Phillip A. Griffiths.
J. Amer. Math. Soc. 8 (1995), 507-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1311820
The $K(𝜋,1)$-problem for hyperplane complements associated to infinite reflection groups
Ruth Charney and Michael W. Davis.
J. Amer. Math. Soc. 8 (1995), 597-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303028
Crystal bases, dilogarithm identities and torsion in algebraic $K$-theory
Edward Frenkel and András Szenes.
J. Amer. Math. Soc. 8 (1995), 629-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1266736
Quasi-factors of zero-entropy systems
Eli Glasner and Benjamin Weiss.
J. Amer. Math. Soc. 8 (1995), 665-686
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1270579
Stably trivial equivariant algebraic vector bundles
Mikiya Masuda and Ted Petrie.
J. Amer. Math. Soc. 8 (1995), 687-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1303027
On the existence of Maass cusp forms on hyperbolic surfaces with cone points
Christopher M. Judge.
J. Amer. Math. Soc. 8 (1995), 715-759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1273415